# SDR SWAA2022032172343

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H SIDEPLATE FROM STA 767 TO 787 RBL 21' HAS CORROSION AROUND FASTENERS (107-028) / [01] REMOVED NUT PLATES FOR ACCESS TO REMOVE CORROSION PER REF. 737 SRM 51-40-02-0G-0;[02] REMOVED CORROSION ON R/H FWD SHIELD BETWEEN STA. 767 AND 787; RBL21 PER REF. 737 SRM 51-10-02-0G-0;[03] VERIFIED STEPS 1 AND 2.;[04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.040' TOOL USED : OLYMPUS 27MG B/C 172139 04/22;[05] ORIGINAL THICKNESS.050'; REMOVED;.010'; REMAINING; .040'; OUT OF LIMITS PER REF. 737 SRM; 53-60-15-1A-1;[06] VERIFIED STEP 5.;[07] REMOVED CORROSION ON R/H SIDE FWD SHIELD BETWEEN STA. 767 AND STA. 787; RBL 21' PER REF. 737 SRM 51-10-02-0G-0; FOUND OUT OF LIMTS PER REF.737 SRM 53-60-15-1A-1 MATERIAL REMOVED .010'; REMAINING .040'; ORIGINA ;.050' AND RECEIVED NEW SHIELD P/N 146A8127-12 ; NEW SHIEDL TO BE INSTALLED ON CUSTOMER BAR CODE TTG8Q004FSHJ;[08] VERIFIED STEP 7.
